top of page

🖤 Symptoms..... Take 2..... 💔

Updated: Jan 18, 2021

Today is Wednesday October 7, 2020. Well..... I thought last night that I had turned a corner with my new meds protocol. I truly was feeling better, and had a good night's sleep. This morning I was very punchy (spacey) when I first woke up. I ate, took my meds and then went back to bed like I always do after my first dose of the day. The side effects from the meds hit me pretty hard this morning, but I was able to get out of bed in time to get ready for my zoom Pilates class. I am still pretty tired so I decided to ease back into Pilates with a prerecorded stretch class that Cecilia had taught on Monday. Considering I was down and out for a week, I did really well throughout the class. However, I fell apart right before the last two exercises (because of fatigue and still feeling weird). I am proud of myself for making it through, until the last five minutes of class! At that point, my body just crashed. Once class finished, I still had another thirty minutes to go until I took my second dose of Rytary. I really started to drag at 10:15 and by 10:20, I had that sick feeling inside of me again. I took my meds right on schedule at 10:30. Sadly, that sick feeling took forever and a day to go away.. I have been back in bed since 10:30 am, with light headedness and exhaustion. I am not a happy camper.


I took my third dose of Rytary at 1:30 pm. and went back to bed. At 3 pm, my anxiety started to wrap its' arms around me. It escalated until I finally took a half of an anti anxiety pill to stop the intense anxiety. Around 7 pm my anxiety slowly began to simmer down. This is not normal anxiety that I get from time to time. This anxiety can quickly turn into panic mode. I cried hard on and off until 7 pm. When I go through something like this, it is very hard for me to remember that PD is affecting my brain and that this is one of the complex symptoms. I felt nothing but gloom and doom and couldn't see that I was probably on a bit too many mg of Rytary again. I finally emailed the Dr with my concerns. He promptly wrote me back and said that I should stop taking the extra 95 mg of Rytary. He was concerned that it was aggravating my anxiety ten fold. What a relief to hear that my PD is under control and that this episode was more about my anxiety in general. I am not at all saying that PD didn't accentuate anxiety, but rather in this case, the extra meds did a number on my brain, as well as my emotions. The other side effect which came right back today was Dyskinesia. It also started right around 3 pm. Today it was way worse than yesterday. To be perfectly honest, I was doing so well with my Rytary, that I think I "jumped the gun" before really figuring out why I wasn't feeling well three weeks ago.


It is now 9:27 pm. I am very wiped out from anxiety and Dyskinesia. The good news is that I don't feel anxious at all right now. I can only hope for a good night's sleep Tomorrow is a new day to begin again. I will bounce back from this! Bless and Good Night.

This is pretty close to how I looked today (and I am not talking about the lipstick)! Just sad and spacey. Eyes barely open and walking around in circles for no apparent reason. I felt as though I was sleep walking but I knew I was awake (barely).

6 views0 comments

Recent Posts

See All
bottom of page